In this paper we describe the intersection of the kernels of Manin homomorphisms for an arbitrary elliptic curve over a field of formal power series.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Yu. I. Manin, “Algebraic curves over fields with differentiation,” Izv. Akad. Nauk SSSR, Ser. Matem.,22, 737–756 (1958).
Yu. I. Manin, “Rational points of algebraic curves over functional fields,” Izv. Akad. Nauk SSSR, Ser. Matem.,27, 1397–1442 (1963).
Yu. R. Vainberg, “Algebraic varieties over fields with differentiation,” Matem. Sb.,80 (122), No. 3 (11), 417–444 (1969).
E. Lutz, “Sur l'equation y2=x3−Ax−B dans le corps ℜ-adiques,” J. Reine u Angew. Math.,177, No. 4, 238–247 (1937).
Translated from Matematicheskie Zametki, Vol. 12, No. 4, pp. 425–432, October, 1972.
The author wishes to thank Yu. I. Manin for his attention to the paper.
About this article
Cite this article
Vainberg, Y.R. Manin homomorphisms for elliptic curves over a field of formal power series. Mathematical Notes of the Academy of Sciences of the USSR 12, 688–692 (1972). https://doi.org/10.1007/BF01093675
- Power Series
- Elliptic Curve
- Elliptic Curf
- Formal Power Series
- Arbitrary Elliptic Curve